Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vaginal bleeding post intake of Postinor 2?

Answered by
Dr.
Dr. Saddiq Ulabidin

General & Family Physician

Practicing since :2011

Answered : 2811 Questions

default
Posted on Thu, 7 Apr 2016 in General Health
Question: hi I had protected sex with my bf but It still spilt out on 1st of XXXXXXX around 6:30pm. so I took postinor 2 on 2nd of XXXXXXX at 1pm. my previous period was on 9th dec 2015. 7th XXXXXXX is my expected period day but im bleeding since ysterday. could It be the side effct of postinor?or it is my period? is it pssble that my period come on time? if no when will my period come? im scare,that I wil pregnant
doctor
Answered by Dr. Saddiq Ulabidin 44 minutes later
Brief Answer:
Rest assured, it doesn't support any evidence of pregnancy

Detailed Answer:
Hi! Welcome to health care magic! Thanks for sharing your concerns with us. We will try to help you in best way possible.

Based on the history you have shared, first thing that I would like to clarify that is it January or February we are talking about? And did you had intercourse in the last days of January.?

Second thing is that it is a common side effect of using postinor, that periods irregularity may be experienced, because of hormonal imbalances it causes, so it is the case you are likely experiencing and the bleeding if is in regular amount like your periods then it can be a part of normal menstrual flow so you need to stay relax regarding that. Moreover none of your symptoms justify pregnancy or even risk of it. So stay relaxed regarding that. If you have any more questions, feel free to ask. Regards.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Saddiq Ulabidin 47 minutes later
hi thnks for answering me. sorry I had intercourse in 1st of february around 6:30pm and I took the postinor 2 at 4:50pm. my last period was on 9th of January. expected period was ysterday and im bleeding. so it means that my period might come around nxt week?
doctor
Answered by Dr. Saddiq Ulabidin 6 minutes later
Brief Answer:
This bleeding can be periods

Detailed Answer:
Hi! Thanks for the reviewing the facts. Based on the facts it seems to be that current bleeding is actually due to periods so stay relaxed as such fluctuations or premature menstruation may occur with such emergency contraception pills due to hormonal imbalance. Regards.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Menstruation

doctor1 MD

Last period started last month on 23rd Feb. Intercourse was 10th March. Used postinor 2 on 12th. Had a little brown stain in form of period on 21st...

doctor1 MD

I haveL4 L5 S1 anterolisthesis, facet joint deterioration and severe disc space narrowing L5 S1. I ve been having sciatic pain for over a month,...

doctor1 MD

I have been experiencing abnormal menstruation. The days changes, some month I will be bleeding for 2weeks heavily. My gyne prescribe I take...

doctor1 MD

Im taking birth control Zenchent I took the white pills that are for you to start your menstrual on 2/19/12 - 2/24/12, and had my reg cycle, but...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

My wife is having side and back pain sometimes mild to severe she had her gallbladder out 9 months ago not sure what could be causing it. she also...

doctor1 MD

I started menstruation last Saturday but had unprotected sex today, can I get pregnant since this is also my first menstruation after child birth?